# SDR FDEA202411231725

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 53,672 hours, 8,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 233W321134
- Part serial: F00957
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF MTSI 33-50/4453, EMERGENCY LIGHT SW ON OVHD PANEL FOUND TO BE INTERMITTENT INOP.         R/RED WINDOW HEAT/EMER LIGHTS MODULE, INSTALLATION TEST PASSED. EMERGENCY LIGHT TESTED NORMAL. WORK  PERFORMED PER REF AMM 30-41-02-4, AMM 33-51-00-5
